# SDR R61A2021100400776

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR STRUCTURE CORROSION ON UPPER SHEET AFT IB RH SEAT TRACK BETWEEN FR85-86. FLOOR STRUCTURE UPPER SHEET AFT IB RH SEAT TRACK BETWEEN FR85-86 REPLACED WITH NEW IAW EMB SRM 51-41-01 AND 51-43-01.
